MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 14 FR X 1.2 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 14 FR X 1.2 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 714120
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the device split where there shaft meets the top of the button causing large leakage and irritation.The device was placed on (b)(6) 2021 and removed on (b)(6) 2021, it had started leaking the week prior.
 
Additional Manufacturer Narrative
One decontaminated nutriport without its original packaging with lot 1812883764 was received for evaluation.The visual inspection was performed according to the procedure.It could be observed that there is a crack in the upper part of the tube, which confirms the condition reported.The affected device is supplied by an external vendor.A supplier corrective action report (scar) was generated and submitted to the vendor.The root cause and any corrective actions, if applicable, will be addressed by the vendor.Cardinal health will continue monitoring the process, customer complaints and feedback notifications for any adverse trends that require immediate attention.
 
Additional Manufacturer Narrative
Updated section b5 describe event or problem to fix an incorrect word.Investigation results: no samples or photos were received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine a root cause.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.If a sample is received at a later date, this complaint will be reopened for further investigation.This complaint will be used for tracking and trending purposes.
 
Event or Problem Description
The customer reported that the device split where the shaft meets the top of the button causing large leakage and irritation.The device was placed on (b)(6) 2021 and removed on (b)(6) 2021, it had started leaking the week prior.

Brand Name
BALLOON SLG 14 FR X 1.2 CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12988420
Report Number9612030-2021-03121
Device Sequence Number17461605
Product Code KNT
UDI-Device Identifier10884521010635
UDI-Public10884521010635
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number714120
Device Catalogue Number714120
Device Lot Number1812883764
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2021
Supplement Date Received by Manufacturer11/25/2021
11/25/2021
Initial Report FDA Received Date12/13/2021
Supplement Report FDA Received Date01/24/2022
04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown